# SDR SWAA2022110265666

- Difficulty date: October 28, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 61,509 hours, 36,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EGPR DOUBLER LOWER FORWAD FLANGE IS CRACKED AND REQUIRES PERMANENT REPAIR / [01] PAINT STRIP REPAIR AREA I.A.W MM51-21-11-701;[02] REMOVED EXTERNAL POWER RECEPTACLE ACCESS DOOR I.A.W MM 52-49-02-000-801;[03] REMOVED FASTENER TO GAIN ACCESS I.A.W SRM 51-40-02-0G-0;[04] CUTOUT DAMAGED AREA ON EGPR I.A.W SRM 53-10-15-1A-4;[05] HFEC CUTOUT ; OPEN HOLES; AND COUNTERSINKS IAW B737 NDT PART 6; 51-00-00 PROC 23 & PROC 16; 53-30-00 PROC 3. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[06] VERIFIED STEPS 1; 2; 3 & 4;[07] OK TO TREAT; PRIME AND PAINT;[08] INSTALLED FASTENERS REPAIR AREA IAW SRM 51-40-02-0G-0 AND DWG 141A3722-12;[09] VERIFIED ITEM 8 OK TO INSTALL DOOR;[10] INSTALLED EXTERNAL POWER RECEPTACLE ACCESS DOOR IAW AMM 52-49-02-400-801;[11] PAINTED REPAIR AREA IAW AMM 51-21-00-71;[12] REAPIR BEEN C/W ON EA 22-153-03214-WIP1;[13] VERIFIED ITEM ITEMS 10; 11; AND 12 NOTE: TREAT AND PRIME ACCOMPLISHED ON EA 22-153-03214-WIP1;[14] AUDIT CW
